Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Bi-Hamiltonian geometry and canonical spectral coordinates for the rational Calogero-Moser system

Full text
Falqui, Gregorio ; Mencattini, Igor
Total Authors: 2
Document type: Journal article
Source: JOURNAL OF GEOMETRY AND PHYSICS; v. 118, n. SI, p. 126-137, AUG 2017.
Web of Science Citations: 1

We reconsider the rational Calogero-Moser system from the point of view of bi-Hamiltonian geometry. By using geometrical tools of the latter, we explicitly construct set(s) of spectral canonical coordinates, that is, complete sets of Darboux coordinates defined by the eigenvalues and the eigenvectors of the Lax matrix. (C) 2016 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 14/03665-6 - Calogero-Moser systems and bi-Hamiltonian geometry
Grantee:Igor Mencattini
Support Opportunities: Research Grants - Visiting Researcher Grant - International